Counting extended irreducible binary Goppa codes of degree 2p and length 2^n+1

Augustine Musukwa

Abstract


Let $n$ and $p$ be odd primes such that $p\neq n$ and $p\nmid(2^n \pm 1)$. An upper bound on the number of inequivalent extended irreducible binary Goppa codes of degree $2p$ and length $2^{n}+1$ is produced.


Full Text: PDF

How to Cite this Article:

Augustine Musukwa, Counting extended irreducible binary Goppa codes of degree 2p and length 2^n+1, Journal of Mathematical and Computational Science, Vol 8, No 1 (2018), 1-17

Copyright © 2018 Augustine Musukwa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS